On stability and quasi-stability radii for a vector combinatorial problem with a parametric optimality principle
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
932 0
SM ISO690:2012
EMELICHEV, Vladimir, GUREVSKY, Evgeny, PLATONOV, Andrey. On stability and quasi-stability radii for a vector combinatorial problem with a parametric optimality principle. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2009, nr. 2(60), pp. 55-61. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 2(60) / 2009 / ISSN 1024-7696 /ISSNe 2587-4322

On stability and quasi-stability radii for a vector combinatorial problem with a parametric optimality principle

Pag. 55-61

Emelichev Vladimir, Gurevsky Evgeny, Platonov Andrey
 
Institute of Mathematics and Computer Science ASM
 
 
Disponibil în IBN: 7 decembrie 2013


Rezumat

A vector combinatorial linear problem with a parametric optimality principle that allows us to relate the well-known choice functions of jointly-extremal and Pareto solution is considered. A quantitative analysis of stability for the set of generalized efficient trajectories under the independent perturbations of coefficients of linear functions is performed. Formulas of stability and quasi-stability radii are obtained in the l∞-metric. Some results published earlier are derived as corollaries.

Cuvinte-cheie
multiobjectivity, Pareto optimality, jointly-extremal optimality,

combinatorial optimization, stability radius